# SDR DHL2005782563

- Difficulty date: March 23, 2005
- Submitted: April 5, 2005
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- Aircraft time: 59,330 hours, 33,035 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED FASTENER ON NR NR 82194, BELOW STA 19R SAT 680 NEED TO EVALUATE MATERIAL LOSS FROM BLEND OUT.  MEASURED BLEND OUT AT STA 680 STR 19R AND FOUND OUT OF LIMITS A.6/Y.028=21.4 IAW B727 SRM 53-30-1 FIG 1.  FABRICATED DOUBLER MATERIAL IDENTIFICATION 53-30-2 FIG 2 FROM MATERIAL 2024T3 .071 PIO NR 9001737 DIMENSION 10 1/4" BY 8 1/4" AND FILLER FROM MATERIAL 2024T3 .063 PO NR 9001978 DIMENSION 5 3/4 BY 3 3/4 IAW B727 SRM 53-30-3.  CUT OUT DAMAGED AREA 5 3/4" BY 3 3/4 IAW B727 SRM 53-30-3 FIG 3A ALODINE AND PRIMED PARTS IAW B727 SRM 51-10-2.  INSTALLED DOUBLER AND FILLER IAW B727 SRM 53-30-3 FIG 3A.  THIS REPAIR IS A CATEGORY "A".
